# SDR 08FDEA01063

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055506
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP HAS HAIL DAMAGE; SEVERAL DENTS ON THE LOWER SURFACE.  RECORDED & REPAIRED AS REQUIRED.  REMOVED & INSTALLED RIGHT WING INBD FLAP T/E WEDGE IN REF TO SRM 51-31-01 VOL II.
